| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer that the trialysis catheter plastic piece that supports the sutures came off which led to the trialysis catheter migrating out of the patient.The suture piece stayed intact to the skin but came off the catheter."when turning the patient the plastic piece remained sutured to the patient but the actual line broke away and came out." no other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of detached suture wings from the catheter was confirmed; however, the root cause could not be determined.The product returned for evaluation was a 15cm triple lumen powertrialysis catheter and one needleless injection cap.The clear suture piece was missing from the catheter and was not returned.The returned photographs depicted the suture wings detached from the catheter.The suture wings did not appear to be broken in the returned photographs.An attempt to remove the suture wings from the catheter using a non-complainant sample revealed it required significant force.The non-complainant suture wings broke during attempted removal.Microscopic inspection of the catheter did not reveal any damage or deficiencies.The suture wings were not returned for evaluation which prevented a thorough inspection of the component.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description